# SDR USAA950195

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Lights
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PHL - FLT 0676 - THE CAPTAIN LOWERED THE LANDING GEAR AND RECEIVED ONE GREEN LIGHT ON THE LEFT MAIN GEAR ONLY.  AFTER RECYCLING THE GEAR, THE LIGHT STILL REMAINED.  THE CAPTAIN DID A FLYBY AND THE TOWER STATED THAT THE GEAR APPEARED TO BE DOWN.  THE CAPTIAN RESET THE LIGHT SOCKETS ON THE INDICATORS AND ALL THREE GREEN LIGHTS APPEARED.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED THE SECURITY OF THE INDICATOR SOCKETS AND PERFORMED A BITE CHECK OF THE PROXIMITY BOX.  ALL CHECKED NORMAL.  (Z)
